# SDR ASAA2023070243875

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 32,774 hours, 10,229 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R(FO) MCDU OCCASIONALLY BLANKS, THEN PAGE RETURNS WITH ABOUT HALF THE CHARACTERS MISSING AND SOME APPEARING GRAY. FULL PAGE RETURNS WITHIN A FEW SECONDS. MCDU CAPABILITIES (E.G. SELECTING VREF ON INT/REF PAGE) WORK NORMALLY. GROUNDED - YES. PER B737-900 FIM 34-61 TASK 804. RECYCLED MCDU C/B. MCDU WORK NORMAL. PERFORMED GOOD CDU LAMP TEST REF B737-900 AMM 34-61-01-710-801. MCDU LCD SCREEN WORK NORMAL.
